MathSciNet Relay Station
MathSciNet bibliographic data
MR1469646 16E30 (16W60)
van den Bergh, Michel Existence theorems for dualizing complexes over non-commutative graded and filtered rings. J. Algebra 195 (1997), no. 2, 662–679.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement